# SDR CA190313002

- Difficulty date: March 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 41,595 hours
- Engine: Ge CF348C5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: 601R3180571S
- Condition: Corroded
- Location: Passenger Door
- Part time: 42,008 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE LEVEL TWO CORROSION WAS OBSERVED WITHIN THE PASSENGER DOOR STRUCTURE BELOW THE DOOR HANDLE CUT-OUT. REPAIRS CARRIED OUT IAW THE SRM INCLUDING REPLACEMENT OF CHANNEL (TC# 20190313002)
